MathSciNet Relay Station
MathSciNet bibliographic data
MR1357399 (96j:58184) 58H05 (53C12)
Kubarski, Jan Bott's vanishing theorem for regular Lie algebroids. Trans. Amer. Math. Soc. 348 (1996), no. 6, 2151–2167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement